Skip to Main content Skip to Navigation


hal-01878584v1  Journal articles
Jean Jacques Moreau. Sur les mesures différentielles des fonctions vectorielles à variation localement bornée.
Séminaire d'Analyse Convexe, Université Montpellier II - Sciences et Technique du Languedoc, 1975, 5 (17), pp.39
hal-01244535v1  Journal articles
Giuseppe IuratoGiuseppe Ruta. The role of virtual work in Levi-Civita's parallel transport
Proceedings in Applied Mathematics and Mechanics, John Wiley & Sons, Inc. 2015, 15 (1), pp.705-1706. ⟨10.1002/pamm.201510342⟩
hal-02498880v1  Journal articles
Pierre DegondMaximilian Engel. NUMERICAL APPROXIMATION OF A COAGULATION-FRAGMENTATION MODEL FOR ANIMAL GROUP SIZE STATISTICS
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2017, 12, pp.217 - 243. ⟨10.3934/nhm.2017009⟩
hal-02922279v1  Journal articles
A DymovS Kuksin. On the Zakharov-L'vov Stochastic Model for Wave Turbulence
Soviet Mathematics Doklady, American Mathematical Society, 2020, 101, pp.102-109. ⟨10.1134/S1064562420020106⟩
hal-01229942v1  Journal articles
Raymond MortiniRudolf Rupp. The cone and cylinder algebra
Annals of Functional Analysis, Mashhad : Tusi Mathematical Research Group, 2016, 7 (1), pp.42-60. ⟨10.1215/20088752-3163513⟩
hal-01942694v1  Journal articles
Arnaud DebusscheHendrik Weber. The Schrödinger equation with spatial white noise potential
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2018, 23, pp.1-16
hal-01415323v4  Journal articles
Benoît ClaudonAndreas HöringHsueh-Yung Lin. The fundamental group of compact Kähler threefolds
Geometry and Topology, Mathematical Sciences Publishers, 2019, 23 (7), pp.3233-3271. ⟨10.2140/gt.2019.23.3233⟩
hal-01298494v2  Journal articles
Yves Colin de VerdìèreFrancoise Truc. Topological Resonances on Quantum Graphs
Annales Henri Poincaré, Springer Verlag, In press
...
hal-00948216v2  Journal articles
Jérôme DedeckerXiequan Fan. Deviation inequalities for separately Lipschitz functionals of iterated random functions
Stochastic Processes and their Applications, Elsevier, 2015, 125 (1), pp.60-90
hal-01229973v1  Journal articles
Mortini RaymondRudolf Rupp. On a family of pseudohyperbolic disks
Elemente der Mathematik, European Mathematical Society, 2015, 70, pp.8. ⟨10.4171/EM/290⟩
lirmm-02011333v1  Journal articles
Christopher DuffyGary MacgillivrayPascal OchemAndré Raspaud. Oriented incidence colourings of digraphs
Discussiones Mathematicae Graph Theory, University of Zielona Góra, 2019, 39 (1), pp.191-210. ⟨10.7151/dmgt.2076⟩
hal-01340095v1  Journal articles
Antoine ChambazAlan HubbardMark van der Laan. Data-Adaptive Statistical Inference: foreword to the DGIJB special issue
International Journal of Biostatistics, De Gruyter, 2016, 12 (1), pp.1